# SDR DALA1118539870

- Difficulty date: March 3, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 78 IS CRACKED ON END AT FASTENER.  REMOVED DAMAGE AT FWD END OF PANEL & HAT CHANNEL IAW DC9 SRM 53-05 FIG 1.  HFEC INSPEC IAW DC9 NDT SPM 06-10-01.  FOUND DAMAGE REMOVED.  REPAIRED PANEL IAW DC9 SRM 53-05 FIG 1.  INSTALLED ID TAG PER DPS 900-5-1.
